# SDR 0102756304

- Difficulty date: July 29, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 51,315 hours, 6,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT PASSENGER DOOR 3R BETWEEN SEATS 10-12R AND 25L.  REPLACED LIGHT ASSEMBLIES.  OPERATIONAL CHECK NORMAL.
